`a`
Journal of Modern Dynamics (JMD)
 

Logarithm laws for unipotent flows, II

Pages: 1 - 16, Volume 11, 2017      doi:10.3934/jmd.2017001

 
       Abstract        References        Full Text (186.6K)       Related Articles       

Jayadev S. Athreya - Department of Mathematics, University of Washington, Seattle, WA 98195, United States (email)
Gregory A. Margulis - Department of Mathematics, Yale University, New Haven, CT 06520-8283, United States (email)

Abstract: We prove analogs of the logarithm laws of Sullivan and Kleinbock-Margulis in the context of unipotent flows. In particular, we prove results for horospherical actions on homogeneous spaces $G/\Gamma$.

Keywords:  Logarithm law, unipotent flow, norm-like pseudometric.
Mathematics Subject Classification:  Primary: 37A17; Secondary: 11H16.

Received: October 2014;      Revised: August 2016;      Available Online: December 2016.

 References